Alert archive / Wyoming / High Wind Warnings in 2009
High Wind Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Jan 8, 2009, 9:40 AM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Jan 8, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2009, 9:40 AM MST (16:40 UTC)
- In effect from
- Jan 8, 2009, 11:00 AM MST
- Expired
- Jan 8, 2009, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 4.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 081640 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 940 AM MST THU JAN 8 2009 WYZ019-090100- /O.UPG.KRIW.HW.A.0004.090108T1800Z-090109T0100Z/ /O.NEW.KRIW.HW.W.0004.090108T1800Z-090109T0100Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 940 AM MST THU JAN 8 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE AFTERNOON HOURS WITH WINDS PEAKING BETWEEN 2 PM AND 5 PM THIS AFTERNOON. WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED TO IMPACT TRAVEL OVER BEAVER RIM AND ON HIGHWAY 287 BETWEEN SWEETWATER STATION AND MUDDY GAP. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ020-090100- /O.UPG.KRIW.HW.A.0004.090108T1800Z-090109T0100Z/ /O.NEW.KRIW.HW.W.0004.090108T1800Z-090109T0100Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 940 AM MST THU JAN 8 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE AFTERNOON HOURS WITH WINDS PEAKING BETWEEN 2 PM AND 5 PM THIS AFTERNOON. WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THIS AFTERNOON. THE MOST LIKELY AREA FOR THESE HIGH WINDS WILL BE ALONG HIGHWAY 220 BETWEEN ALCOVA AND CASPER AND THE SOUTH SIDE OF CASPER INCLUDING OUTER DRIVE AND SCENIC DRIVE. OTHER AREAS WILL LIKELY SEE SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 50 MPH INCLUDING HIGHWAY 20 26 BETWEEN CASPER AND HILAND. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ SKRBAC
2 follow-up statements
000 WWUS75 KRIW 082115 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MST THU JAN 8 2009 WYZ019-090100- /O.CON.KRIW.HW.W.0004.000000T0000Z-090109T0100Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 215 PM MST THU JAN 8 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED TO CONTINUE THE REMAINDER OF THE AFTERNOON. TRAVEL WILL BE IMPACTED OVER BEAVER RIM AND ON HIGHWAY 287 BETWEEN SWEETWATER STATION AND MUDDY GAP. AN AUTOMATED SENSOR ON BEAVER RIM REPORTED SUSTAINED WINDS AROUND 40 MPH WITH GUSTS AROUND 50 MPH THIS AFTERNOON. OTHER WIND SENSORS BETWEEN MUDDY GAP AND FALES ROCK REPORTED PEAK GUSTS AROUND 60 MPH THIS AFTERNOON. TRAVELLERS...ESPECIALLY LIGHTWEIGHT AND HIGH PROFILE VEHICLES...NEED TO EXERCISE CAUTION IF TRAVELLING IN THE HIGH WIND WARNING AREA. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ020-090100- /O.CON.KRIW.HW.W.0004.000000T0000Z-090109T0100Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 215 PM MST THU JAN 8 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG SOUTHWEST OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THE REMAINDER OF THE AFTERNOON. THE MOST LIKELY AREA FOR THESE HIGH WINDS WILL BE ALONG HIGHWAY 220 BETWEEN ALCOVA AND CASPER AND THE SOUTH SIDE OF CASPER INCLUDING OUTER DRIVE AND SCENIC DRIVE. OTHER AREAS WILL LIKELY SEE SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 50 MPH INCLUDING HIGHWAY 20 26 BETWEEN CASPER AND HILAND. TRAVELLERS...ESPECIALLY LIGHTWEIGHT AND HIGH PROFILE VEHICLES... NEED TO EXERCISE CAUTION IF TRAVELLING IN THE HIGH WIND WARNING AREA. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ SKRBAC
000 WWUS75 KRIW 090052 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 552 PM MST THU JAN 8 2009 WYZ019-090200- /O.EXP.KRIW.HW.W.0004.000000T0000Z-090109T0100Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 552 PM MST THU JAN 8 2009 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. THE THREAT FOR HIGH WIND SPEEDS HAS PASSED. EXPECT WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS EVENING. $$ WYZ020-090200- /O.EXP.KRIW.HW.W.0004.000000T0000Z-090109T0100Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 552 PM MST THU JAN 8 2009 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. THE THREAT FOR HIGH WIND SPEEDS HAS PASSED. EXPECT A SOUTHWEST WIND OF 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jan 8, 3:20 AM MST, 6 hours 20 minutes earlier.
Area forecast discussion, Jan 8, 3:20 AM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 320 AM MST THU JAN 8 2009 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT MOIST SHORT-WAVE TROUGH AXIS NEAR THE WASHINGTON COASTLINE EARLY THIS MORNING. THIS FEATURE WILL BEGIN TO SPLIT AS IT COMES ASHORE TODAY...WITH A PORTION OF THE WAVE DIGGING SOUTHWARD INTO NORTHERN NEVADA WITH ANOTHER PORTION MOVING EASTWARD THROUGH MONTANA. MID TO UPPER LEVEL DRY SLOT EXPECTED TO MOVE OVER WESTERN WYOMING AROUND MIDDAY WITH SHALLOW WEAK ISENTROPIC UPGLIDE CONTINUING FROM MOUNTAIN TOP LEVEL DOWNWARD OVER THE FAR NORTHWEST. THIS SHOULD BE ENOUGH TO KEEP AREAS OF LIGHT SNOW GOING OVER THE TETONS...GROS VENTRES AND YELLOWSTONE PARK WITH SOME PEAKS AT BLUE SKY. THE STRONG PRESSURE GRADIENT OVER THE STATE WILL KEEP THE ATMOSPHERE RELATIVELY WELL MIXED THIS MORNING WITH MOST LOCATIONS MIXING TO APPROXIMATELY H7 DURING THE AFTERNOON. LOW TO MID 50S EXPECTED IN THE LOWER ELEVATIONS OF THE BIGHORN AND WIND RIVER BASINS AS WELL AS IN JOHNSON AND NATRONA COUNTIES. ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE FAR WEST DURING THE LATE AFTERNOON...BRINGING AN END TO THE LIGHT UPGLIDE SNOW/RAIN-SNOW MIX OVER THE WEST. SCATTERED TO NUMEROUS MODERATE SNOW SHOWERS WILL REPLACE THE LIGHT SNOW AND RAIN OVER THE FAR WEST ALONG AND BEHIND THE COLD FRONT...WITH BRIEF HEAVY SNOW POSSIBLE IN THE HEAVIER SHOWERS. SNOWFALL ACCUMULATIONS MARGINAL FOR A WINTER WEATHER ADVISORY...WITH MORE OF A CONVECTIVE TYPE EVENT AFTER APPROX. 3 TO 5 HOURS OF LIGHT SNOW UNDER WEAK UPGLIDE. DECIDED TO FORGO ANY HIGHLIGHTS WITH THE BRIEF AND SHALLOW (DRY SLOT ABOVE) WARM SECTOR SNOWFALL WITH MOST ACCUMULATIONS OCCURRING ALONG AND BEHIND THE FRONT LESS LIKELY TO BE WIDESPREAD AND BRING THE HIGHEST SNOW AMOUNTS TO THE HIGHER WESTERN SLOPES DUE TO OROGRAPHIC EFFECTS. ALSO...TEMPS ARE TOO WARM IN THE WESTERN VALLEYS BEFORE SUNSET TO SUPPORT ACCUMULATING SNOW. HIGH WIND EXPECTED ONCE AGAIN FOR THE WIND CORRIDOR FROM JUST NORTHEAST OF ROCK SPRINGS TO CASPER. STRONG SURFACE PRESSURE GRADIENT SETTING UP AND COMBINING WITH A 50-60KT SPEED MAX AT H7 TO PRODUCE GOOD POTENTIAL FOR HIGH WIND. ISSUED A HIGH WIND WATCH FOR THIS AFTERNOON THROUGH THE EARLY EVENING FOR VERY STRONG WEST TO SOUTHWEST WIND BEGINNING AROUND MIDDAY AND PEAKING DURING THE AFTERNOON. SURFACE HIGH PRESSURE ASSOCIATED WITH THE ABOVE MENTIONED PORTION OF THE MONTANA TROUGH WILL NOSE SOUTHWARD INTO JOHNSON AND NATRONA COUNTY DURING THE DAY FRIDAY. THE FRONTOGENTIC FORCING WITH THIS FEATURE WILL PROVIDE A QUICK BURST OF SNOW TO THE BIGHORN MOUNTAINS...FAR NORTHEASTERN BIGHORN BASIN AND JOHNSON COUNTY FRIDAY MORNING. THE SNOW WILL MOVE SOUTH INTO NATRONA COUNTY FRIDAY AFTERNOON. ECMWF SHOWING SOME SIGNS OF NOSING THE SURFACE HIGH AND MESO-SCALE FORCING SOUTHWARD INTO THE SOUTHERN BIGHORN BASIN AND WIND RIVER BASIN...BUT FOR NOW IT APPEARS THESE AREAS LIKELY TO EXPERIENCE FLURRIES OR A DUSTING AT BEST. DRY NORTHWEST FLOW ALOFT DEVELOPS OVER THE STATE SATURDAY AND SATURDAY NIGHT. LATEST GFS AND ECMWF HINTING AT WEAK FAST MOVING SHORT-WAVE TROUGHS TRACKING THROUGH THE FLOW WHICH MAY BRING CLOUDS AND FLURRIES TO THE NORTH SATURDAY NIGHT. .LONG TERM...SUNDAY THROUGH THURSDAY MODELS IN GOOD AGREEMENT WITH NORTHWEST FLOW CONTINUING OVER THE STATE ON SUNDAY. SHORTWAVE ZIPPING THROUGH SUNDAY AFTERNOON AND NIGHT WILL TRIGGER INCREASING CHANCE OF PRECIPITATION ACROSS THE EASTERN THIRD OF THE FORECAST AREA. NOSE OF VIGOROUS 150KT+ 300MB JET WILL AID LIFT ACROSS THIS AREA SUNDAY EVENING. RIDGE THEN BEGINS TO BUILD OVER THE EASTERN PACIFIC ON MONDAY AND TUESDAY WITH THE DOMINANT FEATURE BECOMING THE STRONG HUDSON BAY LOW. THIS LOW WILL IMPACT WEATHER FOR MUCH OF THE U.S. EAST OF THE ROCKIES DURING MOST OF NEXT WEEK. RIDGE/TROUGH PATTERN ACROSS THE U.S. AMPLIFIES EARLY IN THE WEEK LEAVING FORECAST AREA IN NORTHWEST FLOW. RELATIVELY MILD TEMPERATURES AND LIGHT SNOW ACROSS THE NORTHERN MOUNTAINS TO PREVAIL THESE DAYS IN PESKY NORTHWEST FLOW. TIMING SHORTWAVES ACROSS THE AREA WOULD BE DIFFICULT AT THIS TIME RANGE. ALSO...THIS COULD BE A WINDY PERIOD FOR NORTHWEST WIND FAVORED LOCATIONS OF THE BIG HORN BASIN AND NORTHERN JOHNSON COUNTY. MODELS THEN BEGIN TO DIVERGE BY MIDWEEK AS TO WHETHER HUDSON BAY LOW CAN SLIDE ARCTIC AIR INTO THE AREA THROUGH THE BACKDOOR. EVEN THE DIFFERENCE IN THE SOLUTIONS OFFERED BY THE 12Z/WED AND 00Z/THU RUNS OF THE ECMWF DIFFER GREATLY ON THE EXTENT OF POSSIBLE ARCTIC INTRUSION INTO OUR AREA. GFS KEEPS US MILD DURING THIS PERIOD WITH RIDGE EXTENDING FAR ENOUGH INLAND TO KEEP THE COLDER AIR TO OUR EAST. 12Z/WED ECMWF SOLUTION HAD A SHORTWAVE TOPPING THE RIDGE AND DIGGING SOUTH ACROSS WYOMING WHICH WOULD LIKELY BRING ARCTIC AIR TO LOCATIONS EAST OF THE DIVIDE. HOWEVER...00Z/THU RUN KEEPS THIS FEATURE TO OUR EAST. NONETHELESS...THICKNESSES AND 700MB TEMPS INDICATE COLDER TEMPS FOR JOHNSON AND NATRONA COUNTIES ON THURSDAY AND THURSDAY NIGHT AND TO A LESSER EXTENT THE WIND RIVER AND BIG HORN BASINS. AHEAD OF THIS FEATURE...WEDNESDAY TEMPS WILL REMAIN RELATIVELY MILD FOR JANUARY. WOULD PREFER TO SEE MORE RUN-TO-RUN CONSISTENCY BEFORE BITING OFF EITHER WAY ON THURSDAY FORECAST. INTRUSION WOULD ALSO GENERATE SOME LIGHT PRECIPITATION IN NORTHERLY FLOW AND HAVE ADJUSTED JOHNSON/NATRONA CHANCES ACCORDINGLY. && .AVIATION... WEST AND CENTRAL WYOMING WILL BE MOSTLY IN THE DRY WARM SECTOR AHEAD OF AN APPROACHING COLD FRONT TODAY WITH STRONG SOUTHWEST WIND 30 TO 40KT GUSTING NEAR 50KT DEVELOPING BETWEEN KRKS-KCPR. AREAS OF LLWS WILL BE ENCOUNTERED ALONG THE EAST SLOPES OF THE DIVIDE FROM KCOD- KLND WITH 8-10KFT MSL WINDS WSW AT 40-50KT. LOCAL MFVR CLOUD DECKS WITH -SN...MOUNTAINS PARTIALLY OBSCURED WILL BE ENCOUNTERED VCNTY KJAC AND THE NORTHWEST MOUNTAINS THROUGH 21Z WITH CONDITIONS DETERIORATING AFTERWORDS. WIDESPREAD MVFR WITH AREAS OF IFR CONDITIONS...MOUNTAINS OBSCURED...WILL BE ENCOUNTERED ALONG KPNA-KJAC ROUTES AND OVER THE WESTERN MOUNTAINS AFTER 00Z FRIDAY. A COLD FRONT WILL MOVE ACROSS THE STATE THURSDAY NIGHT RESULTING IN AREAS OF MVFR CONDITIONS IN LIGHT SNOW SPREADING EAST OF THE DIVIDE 03Z-12Z FRIDAY. && .FIRE WEATHER... HIGH WIND IS EXPECTED ONCE AGAIN OVER PORTIONS OF CENTRAL WYOMING FROM JUST NORTHEAST OF ROCK SPRINGS TO CASPER. MUCH ABOVE NORMAL TEMPERATURES WILL OCCUR EAST OF THE DIVIDE. AREAS OF LIGHT SNOW WILL CONTINUE OVER THE WESTERN MOUNTAINS TODAY AHEAD OF PACIFIC COLD FRONT. THE FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST THROUGH THE STATE TONIGHT. SCATTERED TO NUMEROUS SNOW SHOWERS WILL ACCOMPANY THE FRONT AS IT MOVES THROUGH WESTERN AND NORTHERN WYOMING TONIGHT AND FRIDAY MORNING. HIGH PRESSURE BUILDS OVER THE DISTRICT SATURDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM 11 AM MST THURSDAY THROUGH THURSDAY AFTERNOON FOR WYZ019-020. && SHORT TERM...CHURCH LONG TERM...CNJ AVIATION...AEM FIRE WEATHER...CHURCH
Hazardous weather outlook, Jan 8, 9:28 AM MST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 928 AM MST THU JAN 8 2009 WYZ001>020-022>030-091200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 928 AM MST THU JAN 8 2009 ...HIGH WIND WARNING IN EFFECT FOR THE GREEN AND RATTLESNAKE MOUNTAINS...AND LOWER ELEVATIONS OF NATRONA COUNTY THROUGH 6 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED FROM SOUTH PASS...OVER BEAVER RIM AND THROUGH THE SOUTH SIDE OF CASPER THROUGH 6 PM TODAY. THE STRONGEST WINDS WILL OCCUR BETWEEN 2 PM AND 5 PM THIS AFTERNOON. SEE THE HIGH WIND WARNING PRODUCT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY RECORDED STRONG WIND GUSTS...WIND DAMAGE OR SNOW ACCUMULATION FROM TODAY. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 9:49 PM MST | High Wind Watch | RIW | Fremont, Natrona, Sweetwater | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.